# SDR DALA2024081608212

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB AND CRACK ON FRAME OF AFT ACCESSORY COMPARTMENT FROM STA 1178 CANT BTW LONG 1 TO LONG 3RH TO 3LH, APPROXIMATELY. SUMMARY OF NRC 00219: WEB AND FRAME OF AFT ACCESSORY COMPARTMENT FROM STA 1178 CANT BTW LONG 1 TO LONG 3RH TO 3LH WERE REPAIRED PER PRI 619268-14 REV. 4 AND ER/A 619268-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-619268 ADDED FOR AC 9550. (LP #0504605)
